K. Sukretniy

Search this author in Google Scholar


Articles: 2

On *-representations of the perturbation of twisted CCR

Konstantin M. Sukretnyĭ

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 15 (2009), no. 4, 384-390

A classification of irreducible *-representations of a certain deformation of twisted canonical commutation relations is given.

On $*$-wildness of a free product of finite-dimensional $C^*$-algebras

Ekaterina Jushenko, Konstantin Sukretniy

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 12 (2006), no. 2, 151-156

In this paper we study the complexity of representation theory of free products of finite-dimensional $C^*$-algebras.


All Issues